# SDR TWAA9614904

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52312
- Make and model: Boeing 727231
- Aircraft serial: 19831
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244419
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 123 - DURING CLIMB NR 1 ENGINE, SN 4001, FIREWARNING ILLLUMINATED.  REDUCED POWER.  FOUND 8TH STAGE DUCT, MFG PN 65-22444-19, RUPTURED.  REPLACED 8TH STAGE DUCT.  ENGINE OPERATION AND LEAK CHECKS NORMAL. CHECK C-4 - 3-29-96 - JFK.  (X)
